Research

Orbital convolutions, wrapping maps and e-functions


Reference:

Dooley, A. H., 2001. Orbital convolutions, wrapping maps and e-functions. In: Isaev, A., Hassell, A., McIntosh, A. and Sikora, A., eds. Proceedings of the Centre for Mathematical Analysis and its Applications. Vol. 39. Australian National University Press, pp. 42-49.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://maths-old.anu.edu.au/research.publications/proceedings/039/

Details

Item Type Book Sections
CreatorsDooley, A. H.
EditorsIsaev, A., Hassell, A., McIntosh, A. and Sikora, A.
DepartmentsFaculty of Science > Mathematical Sciences
StatusPublished
ID Code32530

Export

Actions (login required)

View Item